C. C. Chang and Yiannis N. Moschovakis. The Suslin-Kleene theorem for Vκ with cofinality = ω. Pacific journal of mathematics, vol. 35 , pp. 565–569 [Book Review]

Journal of Symbolic Logic 40 (2):245 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 86,377

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Kleene's amazing second recursion theorem.Yiannis N. Moschovakis - 2010 - Bulletin of Symbolic Logic 16 (2):189 - 239.
On founding the theory of algorithms.Yiannis N. Moschovakis - 1998 - In H. G. Dales & Gianluigi Oliveri (eds.), Truth in Mathematics. Oxford University Press, Usa. pp. 71--104.
Cobol Seminar.Alexander S. Kechris, Yiannis N. Moschovakis, A. S. Kechris & Y. N. Moschovakis - 1985 - Journal of Symbolic Logic 50 (3):849-851.


Added to PP

28 (#468,072)

6 months
2 (#520,889)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references